The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. C. Bardos, Existence et unicité de la solution de l'équation d'Euler en dimensione deux,  J. Math.  Anal. Appl, 40, 1972, 769-780. Math. Review 48 #11813
  2. H. Bessaih and F. Flandoli,  2-D Euler equations pertubed by noise, Nonlinear Diff. Eq .Appl, Vol 6, Issue 1, 1999, 35-54. Math. Review CMP 1 674 779
  3. H. Bessaih and F. Flandoli,  Weak attractor for a dissipative Euler equation, Submitted. Math. Review number not available.
  4. H. Crauel and F. Flandoli, Attractors for random dynamical systems, Prob. Theo. Relat. Fields, 100, 1994,  365-393. Math. Review 95k:58092
  5. H. Crauel, A. Debusshe and F. Flandoli, Random attractors, J. Dyn. Diff. Eq, 1995. Math. Review 98c:60066
  6. C. Castaing and M. Valadier,  Convex analysis and measurable multifunctions, Lecture Notes in Mathematics 580, Springer-Verlag, Berlin, 1977. Math. Review 57 #7169
  7. V. Chepyshov and  M.I. Vishik,  Nonautonomous evolution equations and their attractors,  Russian J. Math. Phys, 1, 1993, 165-190. Math. Review 93m:34094
  8. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, 1992. Math. Review 95g:60073
  9. F. Flandoli and B. Schmalfuss, Weak solutions and attractors for the 3-dimensional Navier-Stokes equations with nonregular force, J. Dyn. Diff. Eq., 11, 1999, 355-398. Math. Review 1 695 250
  10. G. Gallavotti,  Ipotesi per uua introduzione alla Meccanica Dei  Fluidi, Quaderni del Consiglio Nazionale delle Ricerche, Gruppo Nazionale di Fisica matematica , no 52, 1996. Math. Review number not available
  11. J. L. Lions, Équations Differentielles Opérationnelles et problèmes aux limites, Springer-Verlag, Berlin, 1961. Math. Review 27 #3935
  12. P.L. Lions,  Mathematical Topics in Fluid Mechanics Vol. 1 Incompressible Models, Oxford Sci. Publ, Oxford, 1996. Math. Review 98b:76001
  13. G. Sell, Global attractors for the 3D Navier-Stokes Equations, J. Dyn. Diff. Eq, 8, 1996. Math. Review 98e:35127
  14. R. Temam, Navier-Stokes Equations, North-Holland, 1984. Math. Review 86m:76003
  15. R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, Applied Mathematical Sciences, Vol 68, Springer-Verlag, New York, 1988. Math. Review 89m:58056
  16. M. J. Vishik and A. V. Fursikov, Mathematical Problems of Statistical Hydromechanics, Kluwer, Dordrecht, 1980. Math. Review 83e:35098

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.